International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 756760 | https://doi.org/10.1155/S0161171203203124

Edgar Martínez-Moro, Roberto Canogar-Mckenzie, "On the structure of multipliers of 2", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 756760, 12 pages, 2003. https://doi.org/10.1155/S0161171203203124

On the structure of multipliers of 2

Received14 Mar 2002

Abstract

We show the combinatorial structure of 2 modulo sublattices similar to 2. The tool we use for dealing with this purpose is the notion of association scheme. We classify when the scheme defined by the lattice is imprimitive and characterize its decomposition in terms of the decomposition of the Gaussian integer defining the lattice. This arises in the classification of different forms of tiling 2 by lattices of this type. The main application of these structures is that they are closely related to two-dimensional signal constellations with a Mannheim metric in the coding theory.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views79
Downloads352
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.